# SDR CA990927063

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2324
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LANDING GEAR WAS SELECTED DOWN, CIRCUIT BREAKERS TRIPPED, RESET AND GEAR CAME DOWN.  LEFT LANDING GEAR WAS LEAKING, CHECKED FLUID LEVEL LOW.   FOLLOWING REMOVAL OF LEFT AND RIGHT MAIN LANDING GEAR CYLINDERS, IT WAS NOTED THAT PISTON SHAFT TOO WORN TO ACCOMODATE NEW SEALS.  AIRCRAFT HAS 5,538.8 HOURS.  NO HISTORY ON PART.  REPLACED WITH CLEVELAND (P/N 455-994) CYLINDERS.
